Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The simple loop conjecture for $3$–manifolds modeled on Sol

Drew Zemke

Algebraic & Geometric Topology 16 (2016) 3051–3071
Bibliography
1 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, 5, Math. Soc. Japan (2000) MR1778789
2 D Cooper, J F Manning, Non-faithful representations of surface groups into SL(2, ) which kill no simple closed curve, Geom. Dedicata 177 (2015) 165 MR3370029
3 D Gabai, The simple loop conjecture, J. Differential Geom. 21 (1985) 143 MR806708
4 J Hass, Minimal surfaces in manifolds with S1 actions and the simple loop conjecture for Seifert fibered spaces, Proc. Amer. Math. Soc. 99 (1987) 383 MR870806
5 A Hatcher, Notes on basic 3–manifold topology, course notes (2007)
6 J Hempel, 3–Manifolds, 86, Princeton Univ. Press (1976) MR0415619
7 R Kirby, Problems in low-dimensional topology, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
8 C Livingston, Maps of surface groups to finite groups with no simple loops in the kernel, J. Knot Theory Ramifications 9 (2000) 1029 MR1807606
9 K Mann, A counterexample to the simple loop conjecture for PSL(2, ), Pacific J. Math. 269 (2014) 425 MR3238484
10 M D Meyerson, Representing homology classes of closed orientable surfaces, Proc. Amer. Math. Soc. 61 (1976) 181 MR0425967
11 J H Rubinstein, S Wang, π1–injective surfaces in graph manifolds, Comment. Math. Helv. 73 (1998) 499 MR1639876
12 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
13 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
14 H Sun, S Wang, J Wu, Self-mapping degrees of torus bundles and torus semi-bundles, Osaka J. Math. 47 (2010) 131 MR2666128